# SDR REXA2022081500641

- Difficulty date: July 28, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 33,234 hours, 24,322 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316311
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 18R FOUND TO BE CORRODED BETWEEN FS 295 - FS 310.   LOCATED AND DRILLED NEW STRINGER #18R P/N: SH670-31631-1. IAW CRJ900 SRM 51-40-11-001-001-A01. INSTALLED NEW STRINGER #18R P/N SH670-31631-1 IAW CRJ900 SRM 51-42-06-001-001-A01
